I've taken finasteride for about 6 months now, and the last 3 months I've had some major problems with excessive sweating under my arms. The sweating becomes worse when concentrating or when nervous etc.
This is very inconvenient, because I work in an office where I need to fully concentrate 100% of my worktime, and this makes my arms sweat like hell. I need to go the toilet just to wash my armpits 5-10 times per day. This at least makes the sweat not smell, but just 3-5 mins after I am clean, I can feel the sweat building up and run down my arms. I've never before in my life had any problems at all with sweating, it's been quite the opposite.
I was treated with Citalopram and Mianserin for depression during the time that the sweating started, and both these medicines have sideeffects that cause sweating, but they discontinue when you stop taking them.
Could there be a link between taking antidepressants at the same time as finasterid? Or have any of you encountered this issue?
Just by writing this post my arms started sweating... The weird part is I am not getting handsweat or sweat in any other places, just under my arms. It seems all my sweat just comes out there.
I'd highly appreciate any help. Thanks.